
Wellness
Genexa Kids’ Clean Pain & Fever Acetaminophen, Dye Free, 0% Artificial Additives, Delicious Organic Blueberry Flavor, Liquid Oral Suspension Medicine, Children 2-11, 160 mg per 5mL, 8 fl oz (2 Pack)
$7.97
$16.99
Save 53%
Get This Deal
Amazon
Details
Price dropped from $16.99 to $7.97 (53.1% off)
Product Details
- [Pain & Fever Reducer for Kids]: Genexa children's acetaminophen offers an effective solution for temporarily reducing fever and relief of minor aches and pains due to the common cold and flu, such as headache and sore throat for kids.
- [Easy to Take Liquid Acetaminophen}: A kid-friendly, easy-to-administer liquid oral suspension form, that makes giving your child the recommended dosage convenient and hassle-free. This liquid paracetamol for kids is dye-free, ibuprofen-free, and aspirin-free.
- [Delicious Blueberry Taste]: Genexa kids' acetaminophen liquid features a delicious organic blueberry flavor that children will love.
- [Ingredients Kids Want]: Genexa Kids Pain & Fever reducer is made with the same effective acetaminophen as Children's Tylenol Oral Suspension Cherry, but without artificial fillers or dyes.
- [Clean Medicine]: Genexa Kids Pain & Fever oral suspension is made with the same effective active ingredient you need, and is free from artificial preservatives, artificial dyes, and common allergens, ensuring a clean medicine for your child's pain and fever reduction.
›